# SDR USAAF00052

- Difficulty date: July 13, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ILM-CLT - FLT 443 - AFTER LANDING GEAR WAS SELECTED UP, NOSE LANDING GEAR LIGHT REMAINED ON.  NO TRANSIT LIGHTS IN GEAR HANDLE OR MFDU MESSAGES.  RECYCLED LANDING GEAR ONCE AND ALL LANDING GEAR LIGHTS EXTINGUISHED WHEN RETRACTED. LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED NOSE GEAR PROXIMITY SWITCHES.  PERFORMED SYSTEM TEST OF PSEU.  NO DEFECTS NOTED.  OK FOR SERVICE.  (M)
